File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Exponential estimates and stabilization of uncertain singular systems with discrete and distributed delays

TitleExponential estimates and stabilization of uncertain singular systems with discrete and distributed delays
Authors
Issue Date2008
PublisherTaylor & Francis Ltd. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/00207179.asp
Citation
International Journal Of Control, 2008, v. 81 n. 6, p. 865-882 How to Cite?
AbstractThis paper is concerned with exponential estimates and stabilization for a class of uncertain singular systems with discrete and distributed delays. A sufficient condition, which does not only guarantee the exponential stability and admissibility but also gives the estimates of decay rate and decay coefficient, is established in terms of the linear matrix inequality (LMI) technique and a new Lyapunov-Krasovskii functional. The estimating procedure is implemented by solving a set of LMIs, which can be checked easily by effective algorithms. Under the proposed condition, the algebraic subsystems possess the same decay rate as the differential ones. Moreover, a state feedback stabilizing controller which makes the closed-loop system exponentially stable and admissible with a prescribed lower bound of the decay rate is designed. Numerical examples are provided to illustrate the effectiveness of the theoretical results.
Persistent Identifierhttp://hdl.handle.net/10722/156966
ISSN
2015 Impact Factor: 1.88
2015 SCImago Journal Rankings: 1.494
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorShu, Zen_US
dc.contributor.authorLam, Jen_US
dc.date.accessioned2012-08-08T08:44:44Z-
dc.date.available2012-08-08T08:44:44Z-
dc.date.issued2008en_US
dc.identifier.citationInternational Journal Of Control, 2008, v. 81 n. 6, p. 865-882en_US
dc.identifier.issn0020-7179en_US
dc.identifier.urihttp://hdl.handle.net/10722/156966-
dc.description.abstractThis paper is concerned with exponential estimates and stabilization for a class of uncertain singular systems with discrete and distributed delays. A sufficient condition, which does not only guarantee the exponential stability and admissibility but also gives the estimates of decay rate and decay coefficient, is established in terms of the linear matrix inequality (LMI) technique and a new Lyapunov-Krasovskii functional. The estimating procedure is implemented by solving a set of LMIs, which can be checked easily by effective algorithms. Under the proposed condition, the algebraic subsystems possess the same decay rate as the differential ones. Moreover, a state feedback stabilizing controller which makes the closed-loop system exponentially stable and admissible with a prescribed lower bound of the decay rate is designed. Numerical examples are provided to illustrate the effectiveness of the theoretical results.en_US
dc.languageengen_US
dc.publisherTaylor & Francis Ltd. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/00207179.aspen_US
dc.relation.ispartofInternational Journal of Controlen_US
dc.titleExponential estimates and stabilization of uncertain singular systems with discrete and distributed delaysen_US
dc.typeArticleen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1080/00207170701261986en_US
dc.identifier.scopuseid_2-s2.0-46249119693en_US
dc.identifier.hkuros164178-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-46249119693&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume81en_US
dc.identifier.issue6en_US
dc.identifier.spage865en_US
dc.identifier.epage882en_US
dc.identifier.isiWOS:000256973700001-
dc.publisher.placeUnited Kingdomen_US
dc.identifier.scopusauthoridShu, Z=25652150400en_US
dc.identifier.scopusauthoridLam, J=7201973414en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats